RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 3, Pages 513–524 (Mi de950)  

Selfadjointness of operators that are generated by the Schrödinger equation and by inhomogeneous boundary conditions on a part of the boundary

V. V. Barkovskii

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (1278 kB)

Bibliographic databases:
UDC: 517.951:517.972. 5
Received: 12.02.1968

Citation: V. V. Barkovskii, “Selfadjointness of operators that are generated by the Schrödinger equation and by inhomogeneous boundary conditions on a part of the boundary”, Differ. Uravn., 6:3 (1970), 513–524

Citation in format AMSBIB
\Bibitem{Bar70}
\by V.~V.~Barkovskii
\paper Selfadjointness of operators that are generated by the Schr\"odinger equation and by inhomogeneous boundary conditions on a part of the boundary
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 3
\pages 513--524
\mathnet{http://mi.mathnet.ru/de950}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=291884}
\zmath{https://zbmath.org/?q=an:0192.44603}


Linking options:
  • http://mi.mathnet.ru/eng/de950
  • http://mi.mathnet.ru/eng/de/v6/i3/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019